# SDR HALA2011100700450

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,060 hours, 32,647 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS LT BLEED ISOLATION VALVE CAME ON AFTER LANDING & VALVE SWITCH WAS TURNED ON.  PERFORMED OPS CHECK OF LT BLEED ISOLATION VALVE IAW AMM36-11-00.  TESTED OK, NO DEFECTS NOTED.
